I am into my 4th week on Cymbalta and have recovered from most of the side effects (which were horrendous). Now just as I'm starting to feel better I have started to get itchy over last few days, and now have dark red rashes inside of my legs, my hips , my armpits, elbows, neck and now my eyelids have started to swell slightly. Called my doctor had he said stop them immediately and come and see him in a week. Am worried about just stopping them because of what I have read on having the side effects again. Has anyone just stopped taking them after 4 weeks and been ok?
I am sorry you had such a bad reaction to Cymbalta. If you are concerned with withdrawal symptoms or they start you can call you doctor for something short term to get you through. No need to suffer, it sounds like you have had plenty of that. It is not a good idea to continue even on a lower dose since you are having an allergic reaction to it.
Hope it all gets better for you soon :)
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 1 answer
Posted 2 Aug 2010 • 1 answer
Posted 13 Dec 2012 • 8 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Posted 17 Feb 2014 • 2 answers
Posted 13 Mar 2014 • 2 answers